Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wellbutrin and anger t5

Posted by King Vultan on July 22, 2004, at 22:58:41

In reply to wellbutrin and anger, posted by t5 on July 22, 2004, at 20:18:57

Absolutely I had the same problem, but my irritability took a few months to develop at 2 x 150 mg of the SR version per day. You may be somewhat more sensitive to this side effect of Wellbutrin, which is not uncommon. At least that's my guess what it is, rather than the simple absence of the Lexapro.

Todd


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:King Vultan thread:369172
URL: http://www.dr-bob.org/babble/20040719/msgs/369218.html